Partial hyperbolicity and classification: a survey

Andy Hammerlindl, Rafael Potrie

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)


This paper surveys recent results on classifying partially hyperbolic diffeomorphisms. This includes the construction of branching foliations and leaf conjugacies on three-dimensional manifolds with solvable fundamental group. Classification results in higher-dimensional settings are also discussed. The paper concludes with an overview of the construction of new partially hyperbolic examples derived from Anosov flows.

Original languageEnglish
Pages (from-to)401-443
Number of pages43
JournalErgodic Theory and Dynamical Systems
Issue number2
Publication statusPublished - Apr 2018

Cite this